Estimates of the Best Approximation of Polynomials by Simple Partial Fractions
- 4 Downloads
An asymptotics of the error of interpolation of real constants at Chebyshev nodes is obtained. Some well-known estimates of the best approximation by simple partial fractions (logarithmic derivatives of algebraic polynomials) of real constants in the closed interval [−1, 1] and complex constants in the unit disk are refined. As a consequence, new estimates of the best approximation of real polynomials on closed intervals of the real axis and of complex polynomials on arbitrary compact sets are obtained.
Keywordssimple partial fraction approximation estimate best approximation
Unable to display preview. Download preview PDF.
- 1.V. I. Danchenko and D. Ya. Danchenko, “On uniform approximation of polynomials by logarithmic derivatives,” in Function Theory, Its Applications, and Related Issues (Kazan, 1999), pp. 74–77 [in Russian].Google Scholar
- 4.O. N. Kosukhin, On Nontraditional Methods of Approximation Related to Complex Polynomials, Cand. Sci. (Phys.–Math.) Dissertation (Moskov. Univ., Moscow, 2005) [in Russian].Google Scholar
- 5.E. N. Kondakova, “Interpolation by the simplest fractions,” Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform. 9 (2), 30–37 (2009).Google Scholar
- 13.S. N. Bernstein, Extremal Properties of Polynomials and Best Approximation of Continuous Functions of a Real Variable (GONTI, Leningrad–Moscow, 1937) [in Russian].Google Scholar
- 14.M. A. Komarov, “On best approximation of real analytic functions by simple partial fractions,” in Abstracts of Papers Of the International Conference on Mathematical Control Theory and Mechanics, Suzdal, July 7–11, 2017 (OOO “Arkaim,” 2017), pp. 84–85 [in Russian].Google Scholar